# SDR DALA2024110810745

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0648947) CORROSION ON AFT CARGO BAY SHIELD FWD OF DOOR AT STA 767 - STA 787+6 STR 25R WL 168. REMOVED AND REPLACED SHIELD FROM STA 767 TO 787 STR 25R WL 168 PER B737 SRM 51-40-02-0G AND DWG# 146A0081 REV: A.
